Seguir
Giorgio Ottaviani
Giorgio Ottaviani
Professor of Geometry, Universita' di Firenze
Dirección de correo verificada de math.unifi.it - Página principal
Título
Citado por
Citado por
Año
The Euclidean distance degree of an algebraic variety
J Draisma, E Horobeţ, G Ottaviani, B Sturmfels, RR Thomas
Foundations of computational mathematics 16, 99-149, 2016
2672016
Equations for secant varieties of Veronese and other varieties
JM Landsberg, G Ottaviani
Annali di Matematica Pura ed Applicata, 1-38, 2011
175*2011
On generic identifiability of 3-tensors of small rank
L Chiantini, G Ottaviani
SIAM Journal on Matrix Analysis and Applications 33 (3), 1018-1037, 2012
1732012
Induction for secant varieties of Segre varieties
H Abo, G Ottaviani, C Peterson
Transactions of the American Mathematical Society 361 (2), 767-792, 2009
1712009
Spinor bundles on quadrics
G Ottaviani
Trans. Amer. Math. Soc 307, 301-316, 1988
1711988
On the Alexander-Hirschowitz theorem
MC Brambilla, G Ottaviani
Journal of Pure and Applied Algebra 212 (5), 1229-1251, 2008
1692008
Eigenvectors of tensors and algorithms for Waring decomposition
L Oeding, G Ottaviani
Journal of Symbolic Computation, 54 (2013), 9–35, 2011
1422011
An algorithm for generic and low-rank specific identifiability of complex tensors
L Chiantini, G Ottaviani, N Vannieuwenhoven
SIAM Journal on Matrix Analysis and Applications 35 (4), 1265-1287, 2014
1302014
On generic identifiability of symmetric tensors of subgeneric rank
L Chiantini, G Ottaviani, N Vannieuwenhoven
Transactions of the American Mathematical Society 369 (6), 4021-4042, 2017
1022017
The number of singular vector tuples and uniqueness of best rank-one approximation of tensors
S Friedland, G Ottaviani
Foundations of Computational Mathematics 14, 1209-1242, 2014
922014
Some extensions of Horrocks criterion to vector bundles on Grassmannians and quadrics
G Ottaviani
Annali di Matematica Pura ed Applicata 155 (1), 317-341, 1989
911989
Laplace equations and the weak Lefschetz property
E Mezzettiaaa, RM Miré-Roig, G Ottaviani
Canadian Journal of Mathematics 65 (3), 634-654, 2013
872013
New lower bounds for the border rank of matrix multiplication
JM Landsberg, G Ottaviani
Theory of Computing 11 (1), 285-298, 2015
842015
On the typical rank of real binary forms
P Comon, G Ottaviani
Linear and Multilinear Algebra 60 (6), 657-667, 2012
842012
Refined methods for the identifiability of tensors
C Bocci, L Chiantini, G Ottaviani
Annali di Matematica Pura ed Applicata (1923-) 193, 1691-1702, 2014
832014
STABILITY OF SPECIAL INSTANTON BUNDLES ON P^(2n+1)
V Ancona, G Ottaviani
AMERICAN MATHEMATICAL SOCIETY 341 (2), 677-693, 1994
81*1994
Syzygies of Veronese embeddings
G Ottaviani, R Paoletti
Compositio Mathematica 125 (1), 31-37, 2001
782001
Effective criteria for specific identifiability of tensors and forms
L Chiantini, G Ottaviani, N Vannieuwenhoven
SIAM Journal on Matrix Analysis and Applications 38 (2), 656-681, 2017
742017
On 3-folds in which are scrolls
G Ottaviani
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 19 (3), 451-471, 1992
731992
Homotopy techniques for tensor decomposition and perfect identifiability
JD Hauenstein, L Oeding, G Ottaviani, AJ Sommese
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (753 …, 2019
652019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20